# SDR USAA050811

- Difficulty date: June 29, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N526AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23861
- Engine: Cfmint CFM563B2
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Worn
- Location: Wing
- Part time: 52,779 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - ANGLE BRACKET, 2 INCHES X 3 INCHES, WORN AND CHAFED AREA, LWR WING PANEL OB OF NR 2 FLAP TRACK.  FABRICATED AND INSTALLED NEW ANGLE IAW SRM. (K)
